Alert archive / Iowa / Wind Advisories in 2010
Wind Advisory 6, NWS Des Moines, IA
NWS Des Moines, IA issued this wind advisory at May 5, 2010, 3:21 AM CDT for 22 counties in Iowa. It took effect at May 5, 2010, 9:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2010, 3:21 AM CDT (08:21 UTC)
- In effect from
- May 5, 2010, 9:00 AM CDT
- Expired
- May 5, 2010, 4:59 PM CDT
- In force
- 8 hr
- Issued by
- NWS Des Moines, IA
All 22 counties
Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cerro Gordo County, IA, Crawford County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA, Sac County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 109 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.4 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2395 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -99 m²/s²
- 0-3 km storm-relative helicity
- -58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
905 WWUS73 KDMX 050821 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 321 AM CDT WED MAY 5 2010 ...STRONG WEST WINDS FROM MID MORNING THROUGH MID AFTERNOON... .WINDS WILL INCREASE FROM THE WEST AFTER SUNRISE THIS MORNING...REACHING SPEEDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH OR MORE AT TIMES BEFORE GRADUALLY DIMINISHING LATE IN THE DAY. IAZ004>007-015>017-023-024-033-034-044-045-051630- /O.NEW.KDMX.WI.Y.0006.100505T1400Z-100505T2200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-SAC-CALHOUN-CRAWFORD-CARROLL- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...SAC CITY...ROCKWELL CITY...DENISON...CARROLL 321 AM CDT WED MAY 5 2010 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON. * SHORT TERM TRENDS: A WIND SURGE WILL MOVE INTO THE AREA AFTER SUNRISE...WITH WINDS STEADILY INCREASING DURING THE MORNING HOURS AND NOT DIMINISHING UNTIL LATE IN THE DAY. * WINDS: SUSTAINED WIND SPEEDS WILL REACH 30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH AT TIMES. * IMPACTS: DRIVING CONDITIONS MAY BECOME DIFFICULT...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. LOOSE OBJECTS MAY BE BLOWN AROUND BY THE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LEE
3 follow-up statements
845 WWUS73 KDMX 051632 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 1132 AM CDT WED MAY 5 2010 .LOW PRESSURE WILL MOVE ACROSS NORTHERN MINNESOTA TODAY WITH A STRONG PRESSURE GRADIENT IN IOWA. THIS WILL PRODUCE STRONG AND GUSTY WEST WINDS INTO THE AFTERNOON. IAZ025>028-035>037-046-047-052200- /O.EXA.KDMX.WI.Y.0006.000000T0000Z-100505T2200Z/ WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-HAMILTON-HARDIN-GREENE- BOONE- INCLUDING THE CITIES OF...CLARION...HAMPTON...ALLISON...WAVERLY... FORT DODGE...WEBSTER CITY...ELDORA...JEFFERSON...BOONE 1132 AM CDT WED MAY 5 2010 ...WIND ADVISORY IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. * SHORT TERM TRENDS: STRONG WEST WINDS WILL PERSIST INTO THE AFTERNOON. * WINDS: SUSTAINED WIND SPEEDS WILL REACH 30 TO 35 MPH WITH GUSTS OF 45 MPH AT TIMES. * IMPACTS: DRIVING CONDITIONS MAY BECOME DIFFICULT...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. LOOSE OBJECTS MAY BE BLOWN AROUND BY THE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IAZ004>007-015>017-023-024-033-034-044-045-052200- /O.CON.KDMX.WI.Y.0006.000000T0000Z-100505T2200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-SAC-CALHOUN-CRAWFORD-CARROLL- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...SAC CITY...ROCKWELL CITY...DENISON...CARROLL 1132 AM CDT WED MAY 5 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. * SHORT TERM TRENDS: STRONG WEST WINDS WILL PERSIST INTO THE AFTERNOON. * WINDS: SUSTAINED WIND SPEEDS WILL REACH 30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH AT TIMES. * IMPACTS: DRIVING CONDITIONS MAY BECOME DIFFICULT...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. LOOSE OBJECTS MAY BE BLOWN AROUND BY THE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ COGIL
133 WWUS73 KDMX 051855 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 155 PM CDT WED MAY 5 2010 .LOW PRESSURE WILL MOVE ACROSS NORTHERN MINNESOTA THIS AFTERNOON WITH A STRONG PRESSURE GRADIENT IN IOWA. THIS WILL PRODUCE STRONG AND GUSTY WEST WINDS FOR THE REST OF THIS AFTERNOON. IAZ004>007-015>017-023>028-033>037-044>047-052200- /O.CON.KDMX.WI.Y.0006.000000T0000Z-100505T2200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-CRAWFORD-CARROLL-GREENE-BOONE- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA...DENISON... CARROLL...JEFFERSON...BOONE 155 PM CDT WED MAY 5 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. * SHORT TERM TRENDS: STRONG WEST WINDS WILL PERSIST INTO THE LATE AFTERNOON. * WINDS: SUSTAINED WIND SPEEDS OF 30 TO 35 MPH ARE EXPECTED WITH GUSTS OF 45 TO 50 MPH AT TIMES. * IMPACTS: DRIVING CONDITIONS MAY BECOME DIFFICULT...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. LOOSE OBJECTS MAY BE BLOWN AROUND BY THE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ COGIL
126 WWUS73 KDMX 052159 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 459 PM CDT WED MAY 5 2010 ...WEST WINDS DIMINISHING THIS EVENING... IAZ004>007-015>017-023>028-033>037-044>047-052300- /O.CAN.KDMX.WI.Y.0006.000000T0000Z-100505T2200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-CRAWFORD-CARROLL-GREENE-BOONE- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA...DENISON... CARROLL...JEFFERSON...BOONE 459 PM CDT WED MAY 5 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS CANCELLED THE WIND ADVISORY. HOWEVER...WEST WINDS WILL STILL GUST TO AROUND 30 MPH THROUGH SUNSET. $$ KLP
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at May 5, 3:13 AM CDT, 8 minutes earlier.
Area forecast discussion, May 5, 3:13 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 313 AM CDT WED MAY 5 2010 .SHORT TERM /TODAY/... SURFACE FRONT HAS BLASTED THROUGH THE AREA BUT THE BOUNDARY ABOVE THE SURFACE REMAINS DRAPED ACROSS OUR CWA ROUGHLY FROM ALO TO AIO...GENERATING A BAND OF LIGHT SHOWERS JUST SOUTHEAST OF THAT LINE. THESE SHOULD CONTINUE TO DIMINISH THROUGH SUNRISE AND WILL HANDLE ASSOCIATED POPS WITH A PRE-FIRST PERIOD THEN GO DRY AFTER 12Z. THEREAFTER...THE BIG STORY AND FORECAST ISSUE TODAY WILL BE WINDS. SECONDARY SHORTWAVE SWINGING AROUND THE LOW TO OUR NORTH WAS ANALYZED NEAR THE MONTANA/DAKOTAS BORDER AT 00Z LAST NIGHT...AND THE ASSOCIATED SURFACE WIND SURGE HAS REACHED CENTRAL SOUTH DAKOTA AS OF THIS WRITING AND IS EXPECTED TO ENTER OUR NORTHEASTERN COUNTIES CONCIDENT WITH MIXING TIME A FEW HOURS AFTER SUNRISE. FOR AT LEAST THE FOURTH CONSECUTIVE DAY BUFR SOUNDINGS FOR TODAY SHOW CLASSIC INVERTED V PROFILE MORE REMINISCENT OF THE HIGH PLAINS THAN THE CORN BELT...WITH BOTH GFS AND NAM INCIDATING A MIXED LAYER EXTENDING UP TO ROUGHLY 750 MB BY THIS AFTERNOON WITH WINDS OF 40 PLUS KT AT THE TOP OF THAT LAYER. YESTERDAY WE SAW MARGINAL WIND ADVISORY CONDITIONS ACROSS MUCH OF THE AREA...HOWEVER THE SURFACE PRESSURE GRADIENT WILL BE A BIT WEAKER TODAY AND THE MIXING LAYER NOT QUITE AS DEEP. NEVERTHELESS FEEL THERE IS PLENTY OF SUPPORT FOR ANOTHER WIND ADVISORY IN OUR NORTHWEST FROM 14Z UNTIL LATE AFTERNOON /22Z/ WHEN THE SHORTWAVE WILL HAVE PASSED AND WINDS ALOFT WILL RELAX SOMEWHAT. THE REAL QUESTION IS HOW FAR SOUTHEAST TO TAKE THE ADVISORY...AND FOR NOW HAVE GONE NORTHWEST OF A CARROLL-MASON CITY LINE. OTHER THAN THE WINDS LITTLE WEATHER OF SIGNIFICANCE ON TAP TODAY AS SKIES WILL BECOME MOSTLY SUNNY AND NO PRECIP IS EXPECTED OTHER THAN THE AFOREMENTIONED EARLY MORNING SHOWERS. .LONG TERM /TONIGHT THROUGH TUESDAY/... WILL HAVE COOL NIGHT TONIGHT WITH HIGH PRESSURE RIDGE AND LIGHT WINDS MOVING ACROSS THE REGION. COULD HAVE A LITTLE PATCHY FROST ACROSS THE NORTH IF WINDS CAN GO CALM...BUT CONFIDENCE NOT HIGH ENOUGH TO MENTION YET. ON THURSDAY...UPPER LEVEL CLOSED LOW MOVES EAST INTO THE NORTHERN PLAINS...WITH SOUTHEAST FLOW DEVELOPING ACROSS OUR REGION. 850-700 MB FRONTOGENESIS AND DEFORMATION COINCIDES WITH DEEPER RH ACROSS NRN IA AND POINTS NORTH...SO HAVE LIMITED POPS TO THAT REGION DURING THE DAY THURSDAY...THOUGH DID STRETCH SOME SLIGHT CHANCES SOUTHWARD IN THE AFTN AS WARM FRONT ATTACHED TO STRONGER SURFACE LOW OVER THE WESTERN CENTRAL PLAINS AND EASTWARD ADVANCING DIFFERENTIAL VORTICITY ADVECTION AND WEAK QG FORCING MAY FOCUS SHOWERS LATE IN THE DAY. FOR THE THURSDAY NIGHT/FRIDAY TIME PERIOD...WE CONTINUE TO FAVOR THE SLOWER NAM/EC SOLUTIONS...WHICH MAY ACTUALLY DELAY ONSET OF STEADIER PRECIPITATION TO LATER THURSDAY NIGHT...BUT REGIONAL CONSENSUS IS TO GO WITH HIGH POPS STARTING 00-06Z THURSDAY. MID LEVEL FRONTOGENESIS STRENGTHENS THURSDAY NIGHT OVER IOWA AND IS ONE OF THE MAJOR CONTRIBUTORS TO FORCING. STRONG UPPER LEVEL DIVERGENCE IN REGION OF COUPLED JET STRUCTURE OVER SOUTHERN IOWA AND NEAR ZERO OR SLIGHTLY NEGATIVE MID LEVEL THETA-E LAPSE RATES ACROSS SRN IA PORTEND A DECENT CHANCE OF THUNDER THURSDAY NIGHT...ESPECIALLY EARLY ON. SLIGHT RISK OF SVR TSTMS HAS BEEN ADDED TO SRN IA AS WELL DUE TO HIGH BULK SHEAR OWING TO ORGANIZED AND POTENTIALLY SUPERCELLULAR STORMS...DESPITE LOW MUCAPES...JUST NORTH OF THE SFC WARM FRONT...WITH LARGE HAIL BEING THE MAIN THREAT. DRYING MOVES IN ACROSS CENTRAL IOWA QUICKLY FRIDAY MORNING. STRONG SUBSIDENCE AND BULLSEYE OF Q-VECTOR DIVERGENCE MOVING ACROSS CENTRAL IOWA DURING THE DAY SETS THE STAGE FOR ANOTHER VERY WINDY SEVERAL HOURS...POSSIBLY NEEDING ANOTHER WIND ADVISORY. ITS HARD TO SAY HOW MUCH OF A CHANCE THERE WILL ACTUALLY BE FOR RAIN ACROSS THE NORTH AND EAST FRI AFTN...BUT LEFT THE CHANCE THERE AS WRAP AROUND POTENTIAL EXISTS. OTHERWISE...WITH STRONG COLD AIR ADVECTION ONGOING...HIGHS FRIDAY WILL BE CONSIDERABLY COOLER...STRUGGLING THROUGH THE 50S IN MOST PLACES. THE WEEKEND WILL BE MAINLY DRY AND UNSEASONALLY COOL. IN FACT...OVERNIGHT LOWS IN THE SAT AND SUN MORNINGS MAY VERY WELL REQUIRE A FROST ADVISORY FOR PARTS OF THE AREA...ESPECIALLY SUN MORNING WHEN WINDS SHOULD BE LIGHT/CALM. WARM ADVECTION REGIME BEGINS LATER SUNDAY WITH CHANCES OF RAIN RETURNING IN THE WEST LATE SUNDAY AND SPREADING NORTHEAST BY MONDAY. && .AVIATION... 05/06Z...MAIN FORECAST CONCERN IS WITH STRONG WEST WINDS ANTICIPATED DURING THE DAY WEDNESDAY. BUFR SOUNDINGS CONTINUE TO SHOW GOOD MIXING DOWN FROM ABOUT 700MB...WINDS AT AROUND 30KT TO 40KT. HAVE WINDS BEGINNING AROUND 14/15Z WEDNESDAY MORNING AND ENDING SHORTLY AFTER 00Z ON THE 6TH. && .DMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON FOR CALHOUN-CARROLL-CERRO GORDO-CRAWFORD-EMMET-HANCOCK-HUMBOLDT- KOSSUTH-PALO ALTO-POCAHONTAS-SAC-WINNEBAGO-WORTH. && SHORT TERM...LEE LONG TERM...MOYER AVIATION...PODRAZIK
Hazardous weather outlook, May 4, 6:53 PM CDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 653 PM CDT TUE MAY 4 2010 IAZ027-028-038-039-050-060000- BUTLER-BREMER-GRUNDY-BLACK HAWK-TAMA- 653 PM CDT TUE MAY 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS THE AREA. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE WITH DAMAGING WINDS THE PRIMARY SEVERE THREAT. SMALL HAIL IS ALSO POSSIBLE WITH ANY THUNDERSTORM ACTIVITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG AND GUSTY WEST TO NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED AGAIN WEDNESDAY ACROSS THE AREA. VERY DRY AIR WILL BE IN PLACE ACROSS THE AREA AS WELL...THE STRONG WINDS AND DRY AIR MAY COMBINE TO PRODUCE HAZARDOUS BURNING CONDITIONS ACROSS THE AREA WEDNESDAY. STRONG NORTHWEST WINDS ARE ALSO EXPECTED AGAIN FRIDAY. THERE IS ALSO A CHANCE FOR AN ISOLATED THUNDERSTORM MONDAY INTO MONDAY NIGHT. AT THIS TIME IT IS TOO EARLY TO DETERMINE THE THREAT OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. IAZ004>007-015>017-023>026-033>037-044>049-057>062-070>075-081>086- 092>097-060000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 653 PM CDT TUE MAY 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG AND GUSTY WEST TO NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED AGAIN WEDNESDAY ACROSS THE AREA. VERY DRY AIR WILL BE IN PLACE ACROSS THE AREA AS WELL...THE STRONG WINDS AND DRY AIR MAY COMBINE TO PRODUCE HAZARDOUS BURNING CONDITIONS ACROSS THE AREA WEDNESDAY. STRONG NORTHWEST WINDS ARE ALSO EXPECTED AGAIN FRIDAY. THERE IS ALSO A CHANCE FOR AN ISOLATED THUNDERSTORM MONDAY INTO MONDAY NIGHT. AT THIS TIME IT IS TOO EARLY TO DETERMINE THE THREAT OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.